Alert archive / Indiana / Small Craft Advisories in 2014
Small Craft Advisory 49, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 29, 2014, 4:08 AM EDT. It took effect at Sep 29, 2014, 8:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2014, 4:08 AM EDT (08:08 UTC)
- In effect from
- Sep 29, 2014, 8:00 PM EDT
- Expired
- Sep 30, 2014, 11:00 PM EDT
- In force
- 27 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
284 WHUS73 KIWX 290808 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 408 AM EDT MON SEP 29 2014 LMZ043-046-291615- /O.NEW.KIWX.SC.Y.0049.140930T0100Z-141001T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 408 AM EDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 PM EDT TUESDAY. * WINDS...NORTH 15 TO 25 KNOTS TONIGHT... DIMINISHING TUESDAY. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
952 WHUS73 KIWX 291457 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 AM EDT MON SEP 29 2014 LMZ043-046-292300- /O.CON.KIWX.SC.Y.0049.140930T0100Z-141001T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1057 AM EDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 PM EDT TUESDAY... * WINDS...NORTH 15 TO 25 KNOTS TONIGHT... DIMINISHING TUESDAY. * WAVES...BUILDING TO 4 TO 7 FEET TONIGHT...SUBSIDING TO 3 TO 5 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
139 WHUS73 KIWX 291957 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 PM EDT MON SEP 29 2014 LMZ043-046-300400- /O.CON.KIWX.SC.Y.0049.140930T0100Z-141001T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 357 PM EDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 PM EDT TUESDAY... * WINDS...WEST WINDS AROUND 10 KNOTS BECOMING NORTH 15 TO 25 KNOTS TOWARD EVENING...WITH GUSTS TO 25 TO 30 KNOTS OVERNIGHT. NORTH 10 TO 20 KNOTS WEDNESDAY. * WAVES...BUILDING TO 5 TO 8 FEET TONIGHT...SUBSIDING TO 3 TO 5 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
113 WHUS73 KIWX 292229 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 629 PM EDT MON SEP 29 2014 LMZ043-046-300630- /O.EXT.KIWX.SC.Y.0049.140930T0000Z-141001T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 629 PM EDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...LIGHT SOUTH WINDS WILL QUICKLY SHIFT NORTH AND INCREASE DRAMATICALLY TO BETWEEN 15 AND 20 KNOTS EARLY THIS EVENING AS A COLD FRONT PASSES. GUSTS TO 30 KNOTS WILL BE POSSIBLE. NORTH WINDS OF 10 TO 20 KNOTS CAN BE EXPECTED WEDNESDAY. * WAVES...BUILDING TO 5 TO 8 FEET THROUGH THE EVENING...SUBSIDING TO 3 TO 5 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
589 WHUS73 KIWX 300123 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 923 PM EDT MON SEP 29 2014 LMZ043-046-300930- /O.CON.KIWX.SC.Y.0049.000000T0000Z-141001T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 923 PM EDT MON SEP 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...NORTH WIND BETWEEN 15 AND 20 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. NORTH WINDS OF 10 TO 20 KNOTS CAN BE EXPECTED WEDNESDAY. * WAVES...5 TO 8 FEET THROUGH TUESDAY MORNING...SUBSIDING TO 3 TO 5 FEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
801 WHUS73 KIWX 300738 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 338 AM EDT TUE SEP 30 2014 LMZ043-046-301545- /O.CON.KIWX.SC.Y.0049.000000T0000Z-141001T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 338 AM EDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH AT 10 T0 20 KNOTS. * WAVES...5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
114 WHUS73 KIWX 301935 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 335 PM EDT TUE SEP 30 2014 LMZ043-046-010000- /O.CON.KIWX.SC.Y.0049.000000T0000Z-141001T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 335 PM EDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH AT 10 T0 15 KNOTS. * WAVES...5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET BY EARLY THIS EVENING...AND 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
708 WHUS73 KIWX 302358 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 758 PM EDT TUE SEP 30 2014 LMZ043-010100- /O.CAN.KIWX.SC.Y.0049.000000T0000Z-141001T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI- 758 PM EDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVE HEIGHTS HAVE DROPPED BELOW 4 FEET AND NO LONGER POSE A THREAT TO SMALL CRAFT. $$ LMZ046-010300- /O.EXT.KIWX.SC.Y.0049.000000T0000Z-141001T0300Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 758 PM EDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTH AT 10 T0 15 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
814 WHUS73 KIWX 010258 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 PM EDT TUE SEP 30 2014 LMZ046-010400- /O.EXP.KIWX.SC.Y.0049.000000T0000Z-141001T0300Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1058 PM EDT TUE SEP 30 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING... WAVES HAVE DROPPED BELOW 4 FEET AND NO LONGER POSE A THREAT TO SMALL CRAFT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 1:37 AM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Sep 29, 1:37 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 137 AM EDT MON SEP 29 2014 .SYNOPSIS... ISSUED AT 358 PM EDT SUN SEP 28 2014 HIGH PRESSURE WILL MAINTAIN DRY AND MOSTLY CLEAR CONDITIONS THROUGH MONDAY. LOWS TONIGHT WILL BE IN THE LOW 50S WITH HIGHS ON MONDAY IN THE UPPER 70S. THERE IS A CHANCE OF RAIN MONDAY NIGHT AS A WEAK COLD FRONT PASSES THROUGH THE REGION. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 358 PM EDT SUN SEP 28 2014 YET ANOTHER TRANQUIL SHORT TERM FORECAST PERIOD AS VERY DRY LOW LEVEL RIDGE REMAINS PARKED OVER THE OHIO VALLEY. WEAKENING MIDLEVEL CIRCULATION COULD BRING A FEW MORE HIGH BASED CLOUDS TO THE AREA OVERNIGHT BUT EXPECTING MOSTLY CLEAR SKIES AND LIGHT SURFACE WINDS. THIS SHOULD PROMOTE GOOD RADIATIONAL COOLING AND EXPECT ANOTHER NIGHT WITH TEMPS GENERALLY IN THE LOW 50S. FORECAST SOUNDINGS AND MOS GUIDANCE SUGGEST SOME PATCHY RADIATIONAL GROUND FOG WILL BE POSSIBLE AGAIN TOMORROW MORNING. OVERALL LATEST GUIDANCE IS LESS AGGRESSIVE WITH NEAR SURFACE MOISTURE PROFILES AND BASED ON ISOLATED/THIN NATURE OF FOG THIS MORNING...NOT EXPECTING ANY LARGE AREAS OF DENSE FOG TOMORROW. WILL LEAVE IN A PATCHY FOG MENTION THOUGH...FOR THE POCKETS OF SHALLOW GROUND FOG THAT ALMOST ALWAYS DEVELOP ON GOOD RADIATIONAL NIGHTS. A SHARP MID/UPPER LEVEL SHORTWAVE TROUGH WILL THEN PUSH INTO THE NORTHERN GREAT LAKES TOMORROW. THIS WAVE WILL EVENTUALLY SEND A COLD FRONT THROUGH THE REGION BUT NO IMPACTS ARE EXPECTED PRIOR TO MONDAY NIGHT. LITTLE IF ANY THERMAL ADVECTION SEEN AHEAD OF THIS FRONT EITHER AND ANOTHER DAY OF TEMPS IN THE UPPER 70S TO AROUND 80F IS EXPECTED. && .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 358 PM EDT SUN SEP 28 2014 MAIN ITEMS OF CONCERN FOR THE LONG TERM WILL CONTINUE TO BE UPPER WAVE TO TRACK ACROSS THE GREAT LAKES REGION MONDAY NIGHT/EARLY TUESDAY...AND THEN A MORE SUBSTANTIAL UPPER LEVEL SYSTEM TO AFFECT THE AREA THURSDAY/FRIDAY. MODELS CONTINUE TREND TO MORE AMPLIFICATION WITH SHORT WAVE TRACKING ACROSS THE GREAT LAKES REGION MONDAY NIGHT INTO TUESDAY...MORE INLINE WITH STRONGER EC/GEM TRENDS AS OF LATE. STRONGEST DPVA STILL APPEARS TO BE CONFINED NORTH OF LOCAL AREA...ALTHOUGH MORE AMPLIFIED SOLUTION SHOULD RESULT IN ZONE OF WEAK LOW LEVEL MOISTURE POOLING AND WEAK POST-SFC FRONTAL LOW LEVEL FRONTOGENESIS TO AFFECT THE SOUTHERN GREAT LAKES. HAVE LARGELY KEPT THE IDEA OF THE PREVIOUS FORECAST WITH HIGHEST POPS IN THE 06Z-12Z TIMEFRAME MONDAY NIGHT. TRACK OF AFOREMENTIONED VORT MAX EAST/SOUTHEAST INTO THE EASTERN GREAT LAKES ON TUESDAY COULD STILL PROVIDE ENOUGH FORCING FOR ISOLD/SCT LIGHT RAIN RAIN SHOWERS INTO TUESDAY MORNING ACROSS THE FAR EAST. OTHER QUESTION FOR TUESDAY WILL BE EXTENT OF POST-FRONTAL STRATOCU WITH THE POSSIBILITY OF LINGERING LOW LEVEL MOISTURE TRAPPED BENEATH THE FRONTAL INVERSION. HAVE CONTINUED TREND OF PREVIOUS FORECAST IN STEERING TO THE MORE AMPLIFIED SOLUTION WITH LOWER TEMPS TUESDAY AND MORE CLOUD COVER. HAVE ALSO MADE SLIGHT DOWNWARD ADJUSTMENT TO TEMPS ON WEDNESDAY WITH MIXING HEIGHTS EXPECTED TO REMAIN RELATIVELY SHALLOW AS WEAK RIDGE OF HIGH PRESSURE SETTLES ACROSS THE WESTERN GREAT LAKES. FOR WEDNESDAY NIGHT...LEAD UPPER LEVEL SHORT WAVE WILL LIFT INTO WESTERN ONTARIO...WITH NEXT FAST MOVING EASTERN PACIFIC WAVE PROGRESSING THROUGH WESTERN CONUS LONGWAVE TROUGH INTO THE CENTRAL PLAINS BY THURSDAY MORNING. DPROG/DT ANALYSIS SUGGESTS A FASTER EVOLUTION FROM PREVIOUS INDICATIONS IN BULK OF DETERMINISTIC SOLUTIONS...WITH MORE RAPID ONSET OF MORE SIGNIFICANT LOW LEVEL THETA ADVECTION LATE WEDNESDAY NIGHT INTO THURSDAY. ONLY TWEAK TO THIS FORECAST WAS TO MOVE UP TIMING OF LIKELY POPS JUST A BIT...AND TO INDICATE A BIT MORE IN THE WAY OF THUNDER GIVEN WHAT SHOULD BE IMPRESSIVE UPPER DYNAMICS AND AT LEAST THE POSSIBILITY OF A NARROW WEAK TO MODERATE INSTABILITY AXIS LIFTING INTO PORTIONS OF THE AREA THURSDAY/THURSDAY NIGHT. UNSETTLED PATTERN TO CONTINUE FRIDAY AND SATURDAY AS REINFORCING UPPER LEVEL SHORT WAVE DIGS ACROSS THE GREAT LAKES REGION. KEPT HIGHEST CHANCE RAIN SHOWER POPS DOWNWIND OF LAKE MICHIGAN WITH LAKE ENHANCEMENT/EFFECT POSSIBLE DURING THIS PERIOD. MUCH COOLER TEMPERATURES CAN BE EXPECTED FOR NEXT WEEKEND WITH HIGHS FROM THE UPPER 50S TO LOWER 60S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 128 AM EDT MON SEP 29 2014 WK HIGH PRESSURE RIDGE OVER THE AREA EARLY THIS MORNING RESULTING IN NEARLY CALM WINDS. A WK SHRTWV WAS MOVG THROUGH NE INDIANA CAUSING SOME CIRRUS. THIS SHOULD PUSH EAST OF THE AREA OVERNIGHT. STRONG RADIATIONAL COOLING EXPECTED TO CAUSE BR TO FORM AT THE TERMINALS WITH MVFR CONDITIONS BY DAYBREAK. VFR CONDITIONS SHOULD RETURN BY LATE MORNING. A STRONGER SHRTWV AND BACKDOOR CDFNT WILL MOVE SOUTH ACROSS THE GRTLKS TONIGHT CAUSING WINDS TO SHIFT FROM W-NW TO NORTH. AREA OF LOW CIGS FOLLOWING THIS FRONT SHOULD OVERSPREAD NRN INDIANA TONIGHT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...MARSILI AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 28, 5:05 AM EDT, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 505 AM EDT SUN SEP 28 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-290915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 505 AM EDT SUN SEP 28 2014 /405 AM CDT SUN SEP 28 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-290915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 505 AM EDT SUN SEP 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO DEVELOP MONDAY NIGHT AND PERSIST INTO TUESDAY. THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.